RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2018, Volume 28, Issue 1, Pages 91–110 (Mi vuu623)  

MATHEMATICS

A problem of program maximin with constraints of asymptotic nature

A. G. Chentsovab, I. I. Savenkovb, Yu. V. Shapar'b

a N.N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: We consider a linear game control problem for maximin with asymptotic constraints, which naturally arise in connection with the realization of “narrow” control pulses. In terms of content, this corresponds to pulsed control modes with full fuel consumption. The emerging game problem corresponds to the use of asymptotic control modes by both players, which is reflected in the expansion concept realized in the class of finitely additive measures. The original content control problem for each of the players is considered as a variant of abstract formulation related to attainability under asymptotic constraints, for which the corresponding generalized attainability problem is constructed and the representation of the attraction set playing the role of an asymptotic analogue of an attainability domain in the classical control theory is established. This concretization is realized for each of the players, on the basis of which a generalized maximin is obtained, for which a variant of the asymptotic realization in the class of ordinary controls is indicated. A “finite-dimensional” description of the attraction set is obtained, which makes it possible to find maximin using numerical methods. The solution of a model example of the problem of game interaction of two material points, including the stage of computer modeling, is considered.

Keywords: finitely additive measure, attainability domain, linear control system.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00649_а
16-01-00505_а


DOI: https://doi.org/10.20537/vm180109

Full text: PDF file (467 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
MSC: 28A33
Received: 15.01.2018

Citation: A. G. Chentsov, I. I. Savenkov, Yu. V. Shapar', “A problem of program maximin with constraints of asymptotic nature”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:1 (2018), 91–110

Citation in format AMSBIB
\Bibitem{CheSavSha18}
\by A.~G.~Chentsov, I.~I.~Savenkov, Yu.~V.~Shapar'
\paper A problem of program maximin with constraints of asymptotic nature
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2018
\vol 28
\issue 1
\pages 91--110
\mathnet{http://mi.mathnet.ru/vuu623}
\crossref{https://doi.org/10.20537/vm180109}
\elib{http://elibrary.ru/item.asp?id=32697219}


Linking options:
  • http://mi.mathnet.ru/eng/vuu623
  • http://mi.mathnet.ru/eng/vuu/v28/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:62
    Full text:15
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019